MathSciNet Relay Station
MathSciNet bibliographic data
MR1166120 (93j:20077) 20F32 (20F34 20F55 57M07)
Cannon, J. W.; Wagreich, Ph. Growth functions of surface groups. Math. Ann. 293 (1992), no. 2, 239–257.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement